# SDR UALA2012042402458

- Difficulty date: April 23, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 42,485 hours, 9,227 cycles
- Engine: Pwa PW4077
- System (JASC): 5246 · Fluid Service Doors
- Part: Latch
- Condition: Broken
- Location: Lav Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SERVICE DOOR PANEL LATCH BROKEN.  REPLACED DOOR LATCH.
